Failure to Osseointegrate (1863); Osseointegration Problem (3003)
Health Effect - Clinical Code
Inadequate Osseointegration (2646)
Date of Event
05/18/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
The dental implant fx3812mlc was removed on (b)(6) 2018 due to failure to osseointegrate 3 months and 10 days after implantation.The patient has medical history of hypertension, diabetes, and drug abuse.The patient has recovered without complications.